Ask an expert
Question

19 Jul 2010

Missed period
Just an Undate- I have been off the pill for 6mnths, TTC for 4 mnths. I have not had a period since 24 May- went to see gynae and she gave me something 2 bring on my period- Duphaston, she said it should come by the time I am finished the pills, that was Friday, it is now Monday &  still no period!
Should I be concerned?
What should I do?
Answer 399 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to a week after stopping the pills before you get a period. If this does not happen, contact your gynae again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote